# SDR C2XA09RI227

- Difficulty date: December 25, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 22,550 hours, 17,058 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT 2068 - JAX - FLIGHT CREW REPORTED LOST OF AIRSPEED INDICATION IN CRUISE.  FLIGHT CREW PERFORMED EMERGENCY DESCENT AND LANDED UNEVENTFULLY.  MX DRAINED WATER FROM RIGHT AND LEFT PITOT STATIC LINES AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
